MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0035-3787(07)78408-4

Медицинская библиотека · Revue neurologique · 2007

[Demyelinating neuropathy during anti-TNF alpha treatment with a review of the literature].

Hamon M A, Nicolas G, Deviere F, Letournel F, Dubas F

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Tumor necrosis factor- (TNF) blockers are efficient in the treatment of autoimmune disorders such as inflammatory bowel disease and rheumatoid arthritis, but can induce CNS adverse effects including retrobulbar optic neuritis or aggravation of multiple sclerosis.

OBSERVATION: We report a case of progressive demyelinating polyneuropathy after initiation of Adalimumab (Humira). Corticosteroid and intravenous immunoglobulins were ineffective but the neuropathy improved within six months after adalimunab discontinuation.

DISCUSSION: This case, and other reports recently published suggest that anti-TNF alpha drugs can induce demyelinating neuropathy.

CONCLUSION

Clinicians should be on the lookout for signs evocating neuropathy in patients given anti TNF alpha.

Для цитирования: Hamon M A, Nicolas G, Deviere F, Letournel F, Dubas F. [Demyelinating neuropathy during anti-TNF alpha treatment with a review of the literature].. Revue neurologique. 2007. DOI: 10.1016/s0035-3787(07)78408-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.